# SDR SWAA2025081198768

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 28,435 hours, 14,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN TRIM PIECE AT 10D HAS DAMAGED LIGHT.  R & R CABIN OVERHEAD BIN TRIM EMERGENCY LIGHT LENS PER AMM 33-51-03. OPS CK GOOD.
